# SDR AMTA200401156

- Difficulty date: September 17, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED R-2 DOOR POWER PACK FUSE PER 33-51-07-2.  OPS CHECK GOOD PER 33-51-06-2.  (M)
